# SDR 2008FA0000223

- Difficulty date: March 8, 2008
- Submitted: April 8, 2008
- Operation: General aviation
- Aircraft: N71784
- Make and model: Cessna 182M
- Aircraft serial: 18259755
- Engine: Cont O470*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 052390133
- Condition: Cracked
- Location: Te Flap
- Part time: 5,800 hours
- Component part number: 0720601211
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON INSPECTION BOTH FLAPS RT AND LT TOP AND BOTTOM FLAP SKINS WERE CRACKED 6 TO 8 INCHES ALONG THE T/E, ON THE RIVET LINE.  ALSO SHEERED RIVETS ON (3) OF THE (4) FLAP TRACK LOWER TRACK TO RIBS.  RESKINNED FLAPS AND INSTALLED MS21042 STEEL SCREWS IN REPLACEMENT OF THE SHEERED RIVETS.  PROBABLE CAUSE BY FLAP OVERSPEED WITH HIGH G, LOADS.  THIS AIRCRAFT TOWS GLIDERS ALL THE TIME.  (K)
